# SDR GTIA2023031037029

- Difficulty date: March 9, 2023
- Submitted: March 11, 2023
- Operation: Air carrier
- Aircraft: N647NK
- Make and model: Airbus A320-232
- Aircraft serial: 7635
- Aircraft time: 20,281 hours, 9,106 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757434220000
- Condition: Worn
- Location: Lh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON OB FLAP INTERCONNECTING AREA IB SIDE ON LH WING. RAF-01 2824485-02 GENERATED. REF AEROMAN NR 2023-47274.-PERFORMED PERMANENT REPAIR LOCATED ON  FLAP INTERCONNECTING AREA I/B SIDE ON LH WING IAW EA # 57-0057-23 REV #1, EA # 57-0057-23 REV #2, EA # 57-0057-23 REV #0; EVALUATED AND FOUND WITHIN LIMITS ; REPAIR IS CATAGORY A CLASSIFICATION MINOR IAW A320 EA # 57-0057-23 REV 0; MEASURE AFTER REWORK ARE L = 2.52 INCH W = 0.275 INCH MRT = 0.108 INCH RESTORED SURFACE IAW A320 SRM 51-21-11 SRM 51-23-11 AND EA # 57-0057-23 REV 0.
